# SDR USAABB98099

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2565 · Escape Slide
- Part: Hinge
- Part number: 416T20231
- Condition: Broken
- Location: Slide Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - ON WALK AROUND, MECHANIC FOUND RIGHT OVERWING SLIDE DOOR NOT FAIRED.  MAINTENANCE REPLACED TWO BROKEN HINGES ON SLIDE DOOR.  (M)
